# SDR IXXA060545S

- Difficulty date: September 7, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 86,832 hours, 34,908 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Part time: 86,832 hours, 34,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, FOUND RIGHT HORIZONTAL STABILIZER LEADING EDGE UPPER SURFACE CORRODED AT STATION XFS178.  REMOVED DAMAGE.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED NEW REPAIR PARTS IAW DC8 SRM 55-2-1, 51-1-21, AND 51-1-8.
